Couldn't find what you looking for?

TRY OUR SEARCH!

:? I'm taking Yaz birth control pills and last month I had a period. When October came I didn't have a period. I want to know I suppose to start my period on the white pills and If I start on the pink pills what does that mean. One more thing if I don't have a period at all this month what does that mean.

Loading...

Hi Pooh23 -

I just started Yaz today, having switched from Yasmin. I've been reading a lot of the forums online to compare the two, and your experience seems to fall under the normal range of what women on Yaz experience. It's ok if your period starts during the pink pill, just keep taking them. Especially since you've been on it such a short time - it takes time for your body's hormone levels to adjust to the new pill. The majority of posts I've read report that their periods are much shorter and lighter - maybe lasting 2 days. There are a few who have the opposite reaction, however, with periods that last 18 days while their hormone levels readjust, and those women report that their OBGYN's advice has been to "hang in there" for a couple of months while their body adapts. Definitely check with your doctor if you have concerns, but wanted to put your mind at ease that your experience is not unusual.

- Nani
Reply

Loading...

I am on my second pack of pills (Yaz) after switching from Yasmine. I am in my first week of the 2nd pack and have had no period so far. Normally, on Yasmine, I should have had my period last week. I have taken a HPT and it was negative. From what I've been reading, this seems to be normal when switching from one type of BC pill to Yaz.... :-)
Reply

Loading...

I was on yaz for 6 months and the 7th month I stopped having my period. I went to the doctor after missing my 8th month's too thinking something was wrong. But she said everything seems normal. So, I'm not sure why I stopped having them, but I guess I can enjoy not having cramps for two months.
Reply

Loading...

I have been on yaz for going on 5 months... I am new to the whole birth control thing... so in the third month i missed a few then ende up losing the whole pack (woops!) but then got another pack two days later, my doctor just said to get back on track, and so i did once my period had started. The first three months i was on it, my period was all messed up, it would start lik on the second wee and last for two weeks, and then two weeks later do the same thing. I just started the 5th pack, the second since restarting it, i have yet to have my period. I am wierded out! is this normal???!!!?!?! I like taking YAZ, my boobs grew a whole size, which i am not complaining, but my period is all messed up still... what should i do, my doctor said this could be normal, or not and was never really sure about anything....
Reply

Loading...

my first month on yaz i had my period for 2 weeks. i took two months worth now and have not gotten my period? i am about to start the next pack in a day. is this normal? i also took two days of antibiotics last thursday, was due to start on the white pills this wednesday. white pills almost gone....what now?
Reply

Loading...

I got diagnosed with PCOS in early December. My doc started me on progesterone to make me start (boy did I!). I was on my period for two weeks straight, and started YAZ on the first day after it stopped. After the 24th active pill, I started and it was light for the first two days, and they I started flooding. It has been 9 days with no sign of slowing down. All the while I have continued to take the pills every day. I noticed that my breasts are larger and more sensitive... I am not sure if how long is normal to be on your period while on the pill, and I am hoping that it regulates. I am tired of ruining my cute underwear, PJs and bedsheets.
Reply

Loading...

I too got diagnosed with PCOS about a year or two ago, and took progesterone which worked for my period also. After TTC for about year with out any success, I decided to get on BC so that I can at least try and get my periods back on track. First month on Yaz, I got my period right on schedule, and this month I only have two of the white pills left and still no period....does anyone know why? I am truely scared that something is wrong with my body....
Reply

Loading...

:? Yeah, I have been on YAZ for two months now. On my first pack I had my period one day early (before the white pills) and had it for two weeks (Really light) and then now I just finished my second month and I am done with the white pills and STILL NO PERIOD!!! I think my body is going coo coo. I don't think I am prego because...I just don't think so...Scary though. Also, My BOOBS GOT to a size DD!!! They are too big and they are painful, really painful when I sleep too. Just some tips. I also gained 5 poinds so far...I think water weight because I am not a big eater...so I don't know how those pounds got there!!! Ugh...Hope this helps! Let me know if you don't get your period as well. I don't know if I am supposed to start the new pack!!
Reply

Loading...

I am a public health researcher and study reproduction and contraceptive usage. Yaz is different from many other oral contraceptives because instead of having a week of sugar pills (white) there are only 4 days of sugar pills. During the sugar pills, your body is not getting any hormones from the pills and it has a chance to menstruate. Many women (myself included) don't get periods or only have very light periods on Yaz because there are fewer sugar pills and less time for your uterus to shed it's lining before you start taking the next pack of pills with the hormones again. It's normal and to be expected. However, if you are having unprotected sex there is always a chance that you could be pregnant, especially if you have not be consistent in taking the pills. If there is a chance you are pregnant take a pregnancy test and/or check with your health care provider.
Reply

Loading...

i jus started birth control. so this is my first time ever taking yaz. i have one more pink pill left and then the whites start. I usually have my period at the beginning of the month but havent had it yet. I have no symptoms either.
My boobs did grow since taking bc and thats about it. I never felt nauseous or any of the other side effects.
is this normal? will i have my period soon or could i possibly not have it this month?
that would be great. i havent had sex since my last period or since starting yaz so i know i am not pregnant.
Reply

Loading...

I've been taking Yaz now for almost a year. Its helped ALOT with the moods. But I think I only had a period on it for the first 3 months. So, basically I haven't had a period at all in about nine months--nothing. I decided once to stop taking it, and I was tired, miserable, and irritable, and nasty to everyone for about a month until I went back on. So I'm happy with it. A little concerned, but from what I've read I can't find anything very alarming about not getting my period so I guess I should just enjoy it
Reply

Loading...

I have been on Yaz now for almost one year. I take it for 3 months without taking the white pills...so in a nutshell I only have 4 periods per year. But when I get close to the 3 month marker I start having a dark brown discjarge before bleeding. This month I did that and did not have a period to follow. I did have some cramps though. I guess I will go ahead and start my new pack of pills tomorrow and will consult my gynecologist in a couple of weeks at my appointment. I will let you all know how it turns out. I do want to know if anyone else has experienced that same discharge though.
Reply

Loading...

I took Yaz in the beginning of May and I took it for two months and all of a sudden my periods stopped....I took a pregnacy test and it was negative but i stopped taking the yaz to see if the period would come back and it hasn't yet....I was wondering if it was the Yaz causing me not to have a period....I don't know what to do b/c i have taken the test and everythign but if it doesn't start back soon im going to the gyn
Reply

Loading...

I've been on Yaz for about 8 months. At first I had my period during my pink pills - right after the four plecebos. I was thinking what you (the heatlh care professional said) that it takes my utereous time to get the signal to shed the lining. But now, I am not getting my period at all. This is my third month, and I should have it right now.

I was at the gynocologist for an annual, and she said she would check into it more because she hadn't heard anything. (That is why I'm researching this today.) But she said there is no concern if my body doesn't build up the lining of blood. However, if my body is building up a lining but not shedding it, that could be a problem. I asked how one knows if there is a build-up and she told me I would have to get off. I LOVE Yaz. I was on Yasmine before because of my heavy, painful, irregular, and emotional periods. Yasime, took away the heaviness and the irregularity, but Yaz takes away everything.... including my period, it seems.

I'm expecting a call today or tomorrow from the Gyno. I'll keep you all posted. And Health Professional, if you have any further ideas, please respond. I'd like to hear them.
Reply

Loading...